# SDR RAIA9912002

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 41SG107100G14
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7477 - STL - LEFT FUEL PRESSURE GAUGE FLUCTUATING.  MAINTENANCE REPLACED FUEL PRESS TRANSDUCER FOR LEFT ENGINE.
